# SDR CALA2024052201556

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31111
- Condition: Damaged
- Location: Sta1582 -1645.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT 321BL; 322AL & 323AL LH UPPER SKIN B.L 0.0 AT SEC 48 BS 1582 TO BS 1654; WAS FOUND SKIN WITH SCRATCHES AND NICK. NECESSARY EVALUATION PROCESS. SEE IMAGES FOR FUTHER DETAILS. 7245 PART 1.A AND PART 1.B. THIS REPAIR IS A CATEGORY ''''B'''' REPA LISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC IR AS DEFINED IN 767-300 SRM 51-00-06. IT IS NECESSARY TO ACCOMP /RA 5330-07245 ON OR BEFORE 37,500 TOTAL FLIGHT CYCLES. PERFORMED THE INTERIM REPAIR OF THE WEAR LOCATED AT THE FUSELAGE SKIN BETWEEN STA 1582 - STA 1645.5 AND S-2L AS PER EC/RA#5330-0
